Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 231508, 13 pages
http://dx.doi.org/10.1155/2014/231508
Research Article

The Shapley Values on Fuzzy Coalition Games with Concave Integral Form

1Library, Beijing Institute of Technology, Beijing 100081, China
2Patent Examination Cooperation Center of the Patent Office, State Intellectual Property Office of P.R.C, Beijing 100088, China
3Department of Information Management, The Central Institute for Correctional Police, Baoding 071000, China

Received 15 November 2013; Accepted 15 December 2013; Published 27 January 2014

Academic Editor: Pu-yan Nie

Copyright © 2014 Jinhui Pang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinhui Pang, Xiang Chen, and Shujin Li, “The Shapley Values on Fuzzy Coalition Games with Concave Integral Form,” Journal of Applied Mathematics, vol. 2014, Article ID 231508, 13 pages, 2014. https://doi.org/10.1155/2014/231508.